Statistical inference in the multinomial multiperiod probit model
John Geweke,
Michael Keane () and
David E. Runkle
Journal of Econometrics, 1997, vol. 80, issue 1, 125-165
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (103)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(97)00005-5
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Statistical inference in the multinomial multiperiod probit model (1994) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:80:y:1997:i:1:p:125-165
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().